RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 1, Pages 3–7 (Mi de8524)  

Ordinary Differential Equations

On the reducibility of linear differential systems with a functional-commutative matrix of coefficients

S. M. Artem'eva, T. L. Surin

State Pedagogical Institute

Full text: PDF file (622 kB)

English version:
Differential Equations, 1995, 31:1, 1–4

Bibliographic databases:
UDC: 517.926
Received: 02.06.1993

Citation: S. M. Artem'eva, T. L. Surin, “On the reducibility of linear differential systems with a functional-commutative matrix of coefficients”, Differ. Uravn., 31:1 (1995), 3–7; Differ. Equ., 31:1 (1995), 1–4

Citation in format AMSBIB
\Bibitem{ArtSur95}
\by S.~M.~Artem'eva, T.~L.~Surin
\paper On the reducibility of linear differential systems with a functional-commutative matrix of coefficients
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 1
\pages 3--7
\mathnet{http://mi.mathnet.ru/de8524}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1369844}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 1
\pages 1--4


Linking options:
  • http://mi.mathnet.ru/eng/de8524
  • http://mi.mathnet.ru/eng/de/v31/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019